How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. C. Your Own Question
Dr. C.
Dr. C., Board Certified
Category: OB GYN
Satisfied Customers: 2537
Experience:  30 years of experience and an award-winning educator.
54412793
Type Your OB GYN Question Here...
Dr. C. is online now
A new question is answered every 9 seconds

A couple of months ago start 120mg ER Verapamil

Customer Question

A couple of months ago start 120mg ER Verapamil for migraine prevention, have not had menstrual since.
Is this side effect of Verapamil?
Took 10 day course of Provera, was told period would start within a couple of
days after last dose, it has been a week, still no period.
What are possible causes? I am 45 and no symptoms of menopause.
Thank you
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr. Norm S. replied 1 year ago.
I don't think that the Verapamil has anything to do with the missed periods.It's unusual that your period hasn't started 1 week after finishing Provera. It suggests that this might be menopause. That would be unusual with no symptoms, but possible.Your doctor could help to determine if this is menopause by a blood test for FSH, which tells whether your estrogen level is very low.